×

zbMATH — the first resource for mathematics

On radicals in semigroups. (English) Zbl 0491.20050

MSC:
20M11 Radical theory for semigroups
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ABAIAN A.: Rings without nilpotent elements. Mat čas. 25, 1975, 289-291.
[2] BOSÁK J.: On radical of semigroups. Mat. čas. 18, 1968, 204-212.
[3] KUCZKOWSKI J. E.: On radicals in certains class of semigroups. Mat. čas. 20, 1970, 278-280. · Zbl 0228.20044
[4] LAL H.: Radicals in quasi-commutative semigroup. Mat. čas. 25, 1975, 287-288. · Zbl 0312.20035
[5] LUH J.: On the concepts of radical of semigroup having kernel. Portug. Math. 19, 1960, 189-198. · Zbl 0095.01405
[6] SCHWARZ Š.: Prime ideals and maximal ideals in semigroups. Czech. Math. J. 19, 1969, 72-79. · Zbl 0176.29503
[7] ŠULKA R.: О нильпотентных элементах, идеалах и радикалах полугрупп. Mat. fyz. čas. 13, 1963, 209-222. · Zbl 0134.25902
[8] KMEŤ F.: On radicals of the semigroup of triangular matrices. Math. Slovaca 31, 1981, 365-368. · Zbl 0473.20042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.